Many possible. According to webmd, the most common side effects of Norvasc (amlodipine) include: fluid retention in the legs, feet, arms or hands/visible water retention/head pain//infrequent side effects: dizziness/heart throbbing or pounding/drowsiness/low energy/temporary redness of face and neck/feel like throwing up//rare side effects: depression/yellowing of skin or eyes from liver problems/heart attack/angina.
Norvasc (amlodipine). Allergic reactions, swelling of extremities, constipation and many more.
Norvasc (amlodipine) This drug is a calcium channel blocker we use for hypertension. It is very effective. Its main side effect because of vasodilation is lower extremity swelling, but there are others too. If you think you are having side effects, contact your doctor.
Hi, am 30 year old. My high blood pressure. I am taking Norvasc (amlodipine) 5mg fr, but stil BP various between 140/90 is there any side effects. Of norvasc (amlodipine)?
Go to see your doc. Your BP is not well controlled with the Norvasc (amlodipine) at the dose you are now taking. Follow upnwith your doc and your doc can adjust the dose accordingly. Norvasc (amlodipine) can cause swelling, fatigue, dizziness etc. The most important thing is actually to find out why at your young age you have high blood pressure. Your doctor need to do some evaluation to rule out certain things that can explain your problem.
See below. Common side effect of Norvasc (amlodipine) is mild swelling of feet and legs. If the blood pressure is still not undercounted, you can consult your doctor either increasing dosage or chang to other medication.
Norvasc (amlodipine) and BP. Your blood pressure is marginally controlled on 5 mg of norvasc (amlodipine). A 29, you may need to be on 10 mg to get your blood pressure in the 130 range. As a young male with hypertension, some consideration needs to be given to secondary (s) causes of hypertension, such as a conn's syndrome making you hypertensive. See a doctor to make sure you do not have one of those causes of s, which can be treated.
Is frequent ruination part of the side effects of taking Norvasc, (amlodipine) the medication for BP? Please help!
No. Effect of Urine infection/crystalluria / prostate enlargement.
It shouldn't. Norvasc (amlodipine) is a commonly prescribed and in general well tolerated BP medication. It can cause some peripheral edema but has no diuretic effect so it should not cause frequent urination.
Amlodipine. Read this for side effects: http://www. Drugs. Com/sfx/amlodipine-side-effects. Html.
Since Norvasc (amlodipine) has so many side effects, what is recommended, in its place, that has little or no side effects?
See your doctor. There are so many types of blood pressure medications and so many of them can be used in just about any hypertensive patient. Factors such as age, weight, BP level, diabetes, alcohol/drug/medication both prescription and otc, even race might influence this decision. See a doctor to determine this. Don't treat yourself or try and figure this out on your own.
Both. Are good meds you can go with cost and will be well controlled.
Hypertensive meds. Both are good medicines and cost effective. It is possible that Norvasc (amlodipine) could help migraines.
Norvasc, zocor (simvastatin) This combination is quite safe. The commonest side effect is none. With zocor (simvastatin) muscle aches, with Norvasc ankle swelling are common side effects.